GENERALIZED VARIATIONAL-LIKE INCLUSION PROBLEM INVOLVING $(H(.,.),\ETA)$-MONOTONE OPERATORS IN BANACH SPACES

Authors

  • M. Bhat Department of Mathematics, South Campus, University of Kashmir, Anantnag-192101, India
  • B. Zahoor Department of Mathematics, University of Kashmir, Srinagar-190006, India

Abstract

In this paper, we consider the generalized variational-like inclusion problem involving $(H(.,.),\eta)$-monotone operators in Banach spaces. Using proximal operator technique, we prove the existence of solution and suggest an iterative algorithm for solving the generalized variational-like inclusion problem. Also, we discuss the convergence analysis of the iterative algorithm. The results presented in this paper improve and generalize many known results in the literature.

Author Biographies

M. Bhat, Department of Mathematics, South Campus, University of Kashmir, Anantnag-192101, India

Sr. Assistant Professor Mathematics

B. Zahoor, Department of Mathematics, University of Kashmir, Srinagar-190006, India

Research Scholar Department of Mathematics University of Kashmir, Srinagar-190006, India

Downloads

Published

2018-02-01

How to Cite

Bhat, M., & Zahoor, B. (2018). GENERALIZED VARIATIONAL-LIKE INCLUSION PROBLEM INVOLVING $(H(.,.),\ETA)$-MONOTONE OPERATORS IN BANACH SPACES. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 8(1), 7-19. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/489

Issue

Section

Research Article